# SDR AALA202511241847

- Difficulty date: November 23, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 54,296 hours, 20,859 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R DOOR SHOWING CHECK DOOR PRESSURE ON FLIGHT ATTENDANTS CIDS PANEL. MAINTENANCE SERVICED 1R DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00 WHICH CLEARED THE CIDS MESSAGE.
